MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX500 PATIENT MONITOR; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX500 PATIENT MONITOR; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number INTELLIVUE PATIENT MONITOR MX500
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis was performed by onsite service personnel which included parameter simulation and usage verification.The results of the analysis confirmed the nibp measurement was incorrect.Based on the results of the analysis, it was determined that the product has malfunctioned and the most likely cause of the reported problem was a faulty nibp cuff.The issue was resolved by replacing the nibp cuff and the product is back in service.Based on the information available and results of additional analysis, no further action is necessary at this time.If additional information is received, the complaint file will be reopened for further investigation.
 
Event or Problem Description
Philips received a complaint on an intellivue mx500 patient monitor indicating that during testing of the device, it was identified that the non-invasive blood pressure (nibp) measurement was incorrect.The device was not in use on patient at time of event, there was no adverse event reported.

Brand Name
INTELLIVUE MX500 PATIENT MONITOR
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key25668270
Report Number9610816-2026-101269
Device Sequence Number5701669
Product Code MHX
UDI-Device Identifier00884838038776
UDI-Public(01)00884838038776
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K131872
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberINTELLIVUE PATIENT MONITOR MX500
Device Catalogue Number866064
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown